Before you think on adjust your dose of hCG let us identify what hunger is and isn’t. Hunger is not the noises your stomach makes or the “growling”. It is not an empty feeling. They are perfectly normal. But true hunger is a gnawing ache in your stomach that is distracting and almost painful. You may want to put anything in your mouth just to make the sensation go away. True hunger makes you want to eat even those foods that aren’t hCG approved.
True hunger is a sign that you need to adjust your dose. Your dose may be too high or too low. Most of the time, the dose is too high and not too low. A higher dose can make you hungrier than a lower dose.
Morning of your first very low calorie diet, you woke up hungry even though you’ve done a terrific job of loading. You have not started with your diet, yet there you are feeling hungry.
What to do:
You cannot skip yet until you had at least 4 injections. On your 3rd day, you lower your dose by 50 IU. Say if you are taking 200 IU, make it 150 IU. The next day increase it to 175 IU. The quick adjustment should fix you right up.
You feel ravenous after several days or weeks on the diet. Its either you metabolize hCG slowly so it crept up too high or too fast that you need a little more.
What to do:
Skip your next injection and pay attention to how you feel after 4:00 pm and in the evening. If your hunger fades you can lower your dose by 25 IU. But if your hunger doesn’t get better, lower your dose even more. Try to lower it to 150 IU if you’ve been on a 200 IU or 125 IU if your previous dose is 175 IU.
You might want to consider the following before adjusting your dose.
– This article is a property of hcg-injections.com